Search Results

There are 5201 results for: content related to: A Complexity Dichotomy for the Coloring of Sparse Graphs

  1. Analytic Approximation of Finite-Maturity Timer Option Prices

    Journal of Futures Markets

    Volume 35, Issue 3, March 2015, Pages: 245–273, Minqiang Li and Fabio Mercurio

    Article first published online : 19 FEB 2014, DOI: 10.1002/fut.21659

  2. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  3. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  4. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  5. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Article first published online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  6. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  7. Interval Non-edge-Colorable Bipartite Graphs and Multigraphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 200–216, Petros A. Petrosyan and Hrant H. Khachatrian

    Article first published online : 21 AUG 2013, DOI: 10.1002/jgt.21759

  8. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  9. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Article first published online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  10. Pebbling Graphs of Diameter Three and Four

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 398–417, Luke Postle, Noah Streib and Carl Yerger

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21648

  11. A Characterization of Graphs with No Octahedron Minor

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 143–162, Guoli Ding

    Article first published online : 26 SEP 2012, DOI: 10.1002/jgt.21699

  12. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Article first published online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  13. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  14. Saturation numbers for families of graph subdivisions

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 416–434, Michael Ferrara, Michael Jacobson, Kevin G. Milans, Craig Tennenhouse and Paul S. Wenger

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21625

  15. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  16. Identifying Codes in Line Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 425–448, Florent Foucaud, Sylvain Gravier, Reza Naserasr, Aline Parreau and Petru Valicov

    Article first published online : 17 JUL 2012, DOI: 10.1002/jgt.21686

  17. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Article first published online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  18. Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 146–160, Jun Fujisawa

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21663

  19. The Number of Subtrees of Trees with Given Degree Sequence

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 280–295, Xiu-Mei Zhang, Xiao-Dong Zhang, Daniel Gray and Hua Wang

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21674

  20. Edge Weighting Functions on Dominating Sets

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 346–360, Justin Southey and Michael A. Henning

    Article first published online : 20 JUN 2012, DOI: 10.1002/jgt.21649